# SDR DXTA200400234

- Difficulty date: January 29, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 1,579 hours, 1,222 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 66187046
- Part serial: 0381
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR HANDLE SELECTED TO THE UP POSITION THE UNLOCK LIGHT REMAINED ON, TRIED TO RECYCLE GEAR HANDLE BUT PROBLEM REMAINED THE SAME. REMOVED AND REPLACED L/G PC BOARD AND NOSE GEAR UP-LOCK SWITCH. PERFORMED UP-LOCK CHECK, SEQUENCE ACTUATOR RIGGING ADJUSTMENT AND NOSE LANDING GEAR ACTUATOR TEST. ALL WORK DONE IAW CESSNA CITATION MODEL 560XL MM CHAPTER 32-30-03 & 32-30-05.
